Why would my OBGYN do this?

Amanda Gail - posted on 08/04/2014 ( 1 mom has responded )




I was prescribed Warfarin about a month after giving birth to my son due to blood clots in my lungs. After getting an IUD placed, I began to bleed heavily. OBGYN prescribed Provera to stop the bleeding. My hematologist forbade me to take it because it reacts badly to the Warfarin and could lead to more blood clots. The OBGYN knows that I'm on Warfarin, so why would she prescribe the Provera knowing that it would cause more clots and possibly kill me
Oh, and she kept trying to get me to take it despite me telling her that my hematologist/oncologist said NO to me taking it


Michelle - posted on 08/04/2014




We have no idea why your OBGYN did anything. I would be asking her and make sure you don't take the Provera.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms